# SDR CA040901009

- Difficulty date: September 16, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 10,172 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 100384040
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) SHORTLY AFTER AIRCRAFT DEPARTURE, THE AIRCRAFT RETURNED DUE TO FLAP PROBLEMS. THE FLAP MOTOR WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
